Solution of a direct two-dimensional gravimetry problem
Doklady Akademii Nauk, Tome 243 (1978) no. 2, pp. 310-313
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_243_2_a8,
author = {V. N. Strakhov},
title = {Solution of a direct two-dimensional gravimetry problem},
journal = {Doklady Akademii Nauk},
pages = {310--313},
year = {1978},
volume = {243},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_243_2_a8/}
}
V. N. Strakhov. Solution of a direct two-dimensional gravimetry problem. Doklady Akademii Nauk, Tome 243 (1978) no. 2, pp. 310-313. http://geodesic.mathdoc.fr/item/DAN_1978_243_2_a8/